Symplectic Geometry

[1] A-branes, foliations and localization

Sibasish Banerjee Weyertal 86-90, Department of Mathematics, University of Cologne, 50679, Cologne, Germany; Max Planck Institute for Mathematics, Vivatsgasse 7, 53111 Bonn, Germany Pietro Longhi Institute for Theoretical Physics, ETH Zurich, 8093, Zurich, Switzerland Mauricio Andrés Romo Jorquera Yau Mathematical Sciences Center, Tsinghua University, Beijing, 100084, China

Symplectic Geometry Algebraic Geometry arXiv subject: High Energy Physics - Theory (hep-th) mathscidoc:2207.34001

arXiv, 2022.1
[ Download ] [ 2022-07-06 14:38:22 uploaded by mauricioromo ] [ 40 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A cyclic group action on Fukaya categories from mirror symmetry

Chow Chi Hong The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:2004.34001

[ Download ] [ 2020-04-28 13:34:22 uploaded by chowchihong ] [ 389 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Equivariant split generation and mirror symmetry of special isogenous tori

Weiwei Wu

Symplectic Geometry mathscidoc:1912.431050

Advances in Mathematics, 323, 279-325, 2018.1
[ Download ] [ 2019-12-24 21:15:31 uploaded by Weiwei_Wu ] [ 526 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Mirror Symmetry of Fourier MukaitransformationforEllipticCalabi Yau manifolds

Naichung Conan Leung Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43663

2007.5
[ Download ] [ 2019-12-24 20:48:20 uploaded by yaust ] [ 261 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] HyperK\" ahler Manifolds and Birational Transformations

Yi Hu Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43616

arXiv preprint math/0111089, 2001.11
[ Download ] [ 2019-12-24 20:44:43 uploaded by yaust ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Taming symplectic forms and the CalabiYau equation

Valentino Tosatti Ben Weinkove Shing-Tung Yau

Symplectic Geometry mathscidoc:1912.43518

Proceedings of the London Mathematical Society, 97, (2), 401-424, 2008.9
[ Download ] [ 2019-12-24 20:37:54 uploaded by yaust ] [ 319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] ChernWeil Maslov index and its orbifold analogue

Cheol-Hyun Cho Hyung-Seok Shin

Symplectic Geometry mathscidoc:1912.43242

Asian Journal of Mathematics, 20, (1), 1-20, 2012.1
[ Download ] [ 2019-12-21 11:31:39 uploaded by Cheol_Hyun_Cho ] [ 237 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Chern-Weil Maslov index and its orbifold analogue

Cheol-Hyun Cho Hyung-Seok Shin

Symplectic Geometry mathscidoc:1912.43241

arXiv preprint arXiv:1202.0556, 2012.2
[ Download ] [ 2019-12-21 11:31:36 uploaded by Cheol_Hyun_Cho ] [ 219 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the obstructed Lagrangian Floer theory

Cheol-Hyun Cho

Symplectic Geometry mathscidoc:1912.43240

Advances in Mathematics, 229, (2), 804-853, 2012.1
[ Download ] [ 2019-12-21 11:31:29 uploaded by Cheol_Hyun_Cho ] [ 276 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Non-displaceable Lagrangian submanifolds and Floer cohomology with non-unitary line bundle

Cheol-Hyun Cho

Symplectic Geometry mathscidoc:1912.43239

Journal of Geometry and Physics, 58, (11), 1465-1476, 2008.11
[ Download ] [ 2019-12-21 11:31:22 uploaded by Cheol_Hyun_Cho ] [ 254 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Products of Floer cohomology of torus fibers in toric Fano manifolds

Cheol-Hyun Cho

Symplectic Geometry mathscidoc:1912.43238

Communications in mathematical physics, 260, (3), 613-640, 2005.12
[ Download ] [ 2019-12-21 11:31:20 uploaded by Cheol_Hyun_Cho ] [ 283 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Floer cohomology and disc instantons of Lagrangian torus fibers in Fano toric manifolds

Cheol-Hyun Cho Yong-Geun Oh

Symplectic Geometry mathscidoc:1912.43237

ASIAN J. MATH., 10, (4), 773-814, 2003.8
[ Download ] [ 2019-12-21 11:31:16 uploaded by Cheol_Hyun_Cho ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] On Legendrian embeddings into open book decompositions

Selman Akbulut Michigan State University Mehmet Firat Arikan Middle East Technical University

Symplectic Geometry mathscidoc:1912.43037

Arkiv for Matematik, 57, (2), 227 – 245, 2019
[ Download ] [ 2019-12-04 13:48:24 uploaded by arkivadmin ] [ 245 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] A simple construction of positive loops of Legendrians

Dishant Pancholi Institute for Mathematical Sciences, Taramani, Chennai, India José Luis Pérez Instituto de Ciencias Matemáticas, Madrid, Spain Francisco Presas Instituto de Ciencias Matemáticas, Madrid, Spain

Symplectic Geometry mathscidoc:1912.43022

Arkiv for Matematik, 56, (2), 377-394, 2018
[ Download ] [ 2019-12-04 10:40:14 uploaded by arkivadmin ] [ 288 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Open Gromov-Witten invariants and mirror maps for semi-Fano toric manifolds

Kwokwai Chan The Chinese University of Hong Kong Siu-Cheong Lau Boston University Naichung Conan Leung The Chinese University of Hong Kong Hsian-Hua Tseng Ohio State University

Symplectic Geometry mathscidoc:1908.34001

Pure Appl. Math. Q., 16, (3), 675-720, 2020.7
[ Download ] [ 2019-08-16 11:32:14 uploaded by kwchan ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Existence of noncontractible periodic orbits of Hamiltonian system separating two Lagrangian tori on $T^*\mathbb T^n$ with application to non convex Hamiltonian systems

Jinxin Xue Tsinghua University

Symplectic Geometry mathscidoc:1907.34001

Journal of Symplectic Geometry, 15, (3), 905-936, 2017
[ Download ] [ 2019-07-07 20:17:20 uploaded by sisyphustale ] [ 348 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] A note on disk counting in toric orbifolds

Kwokwai Chan The Chinese University of Hong Kong Cheol-Hyun Cho Seoul National University Siu-Cheong Lau Boston University Naichung Conan Leung The Chinese University of Hong Kong Hsian-Hua Tseng Ohio State University

Symplectic Geometry mathscidoc:1905.01001

SIGMA, 16, 055, 2020.6
[ Download ] [ 2019-05-28 12:05:41 uploaded by kwchan ] [ 340 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Pseudotoric structures and special Lagrangian torus fibrations on certain flag varieties

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Changzheng Li Sun Yat-sen University

Symplectic Geometry mathscidoc:1905.34003

J. Geom. Phys., 146, 103489, 2019.12
[ Download ] [ 2019-05-28 12:02:34 uploaded by kwchan ] [ 337 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] SYZ mirror symmetry for hypertoric varieties

Siu-Cheong Lau Boston University Xiao Zheng Boston University

Symplectic Geometry mathscidoc:1905.34002

Communications in Mathematical Physics
[ Download ] [ 2019-05-16 21:56:39 uploaded by scllouis ] [ 508 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Mirror of Atiyah flop in symplectic geometry and stability conditions

Atsushi Kanazawa Kyoto University Siu-Cheong Lau Boston University

Symplectic Geometry mathscidoc:1905.34001

Advances in Theoretical and Mathematical Physics
[ Download ] [ 2019-05-16 21:02:56 uploaded by scllouis ] [ 341 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] A complete knot invariant from contact homology

Tobias Ekholm Uppsala University Lenhard Ng Duke University Vivek Shende University of California

Symplectic Geometry mathscidoc:1811.43005

Distinguished Paper Award in 2018

Inventiones Mathematicae, 2018
[ Download ] [ 2018-11-26 10:00:07 uploaded by yauawardadmin ] [ 433 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Geometric quantization via SYZ transforms

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen IBS Center for Geometry and Physics

Symplectic Geometry mathscidoc:1808.34001

Adv. Theor. Math. Phys., 24, (1), 25-66, 2020.5
[ Download ] [ 2018-08-27 14:29:43 uploaded by kwchan ] [ 643 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Distinguished Paper Award in 2018

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 1068 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] On regular courant algebroids

Zhuo Chen Tsinghua University Mathieu Stienon Pennsylvania State University Ping Xu Pennsylvania State University

Differential Geometry Symplectic Geometry mathscidoc:1803.10006

JOURNAL OF SYMPLECTIC GEOMETRY, 11, (1), 1-24, 2013.1
[ Download ] [ 2018-03-30 21:38:07 uploaded by zhuo_chen ] [ 703 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] SYZ transforms for immersed Lagrangian multi-sections

Kwokwai Chan The Chinese University of Hong Kong Yat-Hin Suen The Chinese University of Hong Kong

Symplectic Geometry mathscidoc:1802.34001

Trans. Amer. Math. Soc., 372, (8), 5747-5780, 2019.10
[ Download ] [ 2018-02-13 13:23:14 uploaded by kwchan ] [ 419 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved